# SDR SWIA201333074

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 25,111 hours, 21,162 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON APPROACH LEFT MLG DID NOT EXTEND.  NO INDICATION ON 2ND GEAR DOWN ATTEMPT, ALL LOCKED DOWN AND GREEN.  (FLT 6357)  REPLACED LT MLG SIDESTAY ACTUATOR ASSEMBLY IAW AMM.  PERFORMED SEVERAL OPERATIONAL TESTS OF LANDING GEAR EXTENSION/RETRACTION SYSTEM AND COULD NOT DUPLICATE ANY DISCREPANCY.  OPS CHECK GOOD AT THIS TIME.  P/N 7008-115 S/N ON 02050 S/N OFF 01223
